# SDR SWIA201024814

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 19,347 hours, 15,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND EMERGENCY LIGHT AFT INOPERATIVE.  (FLT 4490)  RELAMPED EMERGENCY LIGHT.
